MAUDE Adverse Event Report: COVIDIEN MONOJECT SAFETY NDL 25 X 1; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN MONOJECT SAFETY NDL 25 X 1; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 1182510
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 11/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that after giving heparin to a patient, while attempting to engage the safety, the safety spun out of the way and cut her left index finger while engaging.Additional information provided by the customer stated that the cut was treated in employee health.All lab results were normal.

Brand Name
MONOJECT SAFETY NDL 25 X 1
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key9489963
Report Number1282497-2019-08827
Device Sequence Number16664165
Product Code FMI
UDI-Device Identifier10884521544680
UDI-Public10884521544680
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1182510
Device Catalogue Number1182510
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2019
Initial Report FDA Received Date12/18/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;